# SDR ASOA2013031103129

- Difficulty date: January 26, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 330 S19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 AT FS 330 HAS EXFOLIATION CORROSION AT PASSENGER DOOR HARNESS BRACKET MOUNTING LOCATION.  R & R STRINGER IAW SRM 51-42-06.
